# SDR HEEA0011967

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Screw
- Part number: 350A37124420
- Condition: Broken
- Location: Rotor Head
- Part time: 793 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN IN SMALLER THREADS AT THE END OF THIS BOLT. REPLACED WITH NEW BOLT.
